# SDR 29GA201306140013

- Difficulty date: June 12, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 29,996 hours, 32,956 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Uplock Switch
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER SELECTING THE GEAR HANDLE UP, THE GEAR UNSAFE LIGHT REMAINED ILLUMINATED, RETURNED TO DEPARTURE, LANDED WITHOUT INCIDENT.  REPLACED NOSE LANDING UPLOCK SWITCH HARNESS OPS CHECK GOOD.
